# SDR ASOA05801

- Difficulty date: September 24, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Bs 449-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT SIDE DOUBLERS, FROM 449-559, ON THE PRESSURE FLOOR WERE FOUND TO BE CORRODED.  MAINTENANCE IS SUBMITTING A DAMAGE REPORT TO BOMBARDIER TO DETERMINE THE APPROPRIATE CORRECTIVE ACTION. AFTER MAINTENANCE BLENDED, ALODINED, AND PRIMED THE RIGHT SIDE DOUBLERS, FROM FS 449-559, IAW REO 601R-53-41-359, FOUND TO BE WITHIN LIMITS.  (M)
